# SDR UALA2010052401758

- Difficulty date: May 24, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 59,876 hours, 22,313 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Damaged
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT DISARM 2R. REPAIRED AFT GIRT BAR CLIP AT DOOR 2R, OPERATIONAL CHECK OF ARMING HANDLE NORMAL.
